MAUDE Adverse Event Report: GEOMED MEDIZIN-TECHNIK GMBH & CO. KG CARB-EDGE IRIS SCISSORS 4-1/2 STR.

GEOMED MEDIZIN-TECHNIK GMBH & CO. KG CARB-EDGE IRIS SCISSORS 4-1/2 STR.
Model Number 101300
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Several attempts were made to obtain the device for inspection and investigation, but it was not returned to the manufacturer.The manufacturing lot number is unknown and it is impossible to review device manufacturing history.The complaint is considered closed.Should additional information become available, it will be reopened.
 
Event or Problem Description
A facility reported that the device was broken during use by the action of a small force.The fracture occurred during clamping in surgery.The broken piece of the instrument was found in the surgical site.It took time to prepare a replacement instrument.An unspecified delay in surgery occurred and the surgeon had to repeat the surgical procedure.

Brand Name
CARB-EDGE IRIS SCISSORS 4-1/2 STR.
Common Device Name
SCISSORS
Manufacturer (Section D)
GEOMED MEDIZIN-TECHNIK GMBH & CO. KG
ludwigstaler strasse 27
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
GEOMED MEDIZIN-TECHNIK GMBH & CO. KG
ludwigstaler strasse 27
tuttlingen, 78532
GM   78532
Manufacturer Contact
hanno haug
ludwigstaler strasse 27
tuttlingen, bw 78532
GM   78532
MDR Report Key16465730
Report Number8010168-2023-00003
Device Sequence Number7774806
Product Code HNF
UDI-Device Identifier10381780375029
UDI-Public10381780375029
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number101300
Device Catalogue Number101300 / AD 784-11-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown